| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 2
Volume 47 Number 1
Volume 46 Number 6
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Earlier issues
Volume 47 Number 1 Volume 47 Number 2

previous article next article

Research articles

ScienceAsia 47 (2021): 251-256 |doi: 10.2306/scienceasia1513-1874.2021.029


Superstability of a multidimensional pexiderized cosine functional equation


Nataphan Kitisina, Preechaya Sanyatitb,*

 
ABSTRACT:     Given an integer n ? 2, we will establish the general solution and investigate the superstability of the multidimensional pexiderized cosine functional equation 2n nYi=1 fi(xi) = X ?i=?1 i=1,2,...,n f1Xn i=1 ?i xi for complex-valued functions defined on an abelian group

Download PDF

25 Downloads 49 Views


a Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330 Thailand
b Department of Mathematics, Faculty of Science, Silpakorn University, Nakhon Pathom 73000 Thailand

* Corresponding author, E-mail: sanyatit_p@silpakorn.edu

Received 27 Nov 2020, Accepted 3 Feb 2021